T Nation

Oral Turinabol, Hair loss, Finasteride and Anavar

Hey guys. I have a quick question. I’ve started a low dose OT cycle as I’ve researched a lot and this is the compound least likely to cause hair loss (if any at all, according to reports). I have been noticing some hair loss, though I’m not sure if it’s paranoia or not, coupled with the fact that my hair is down to my ass so it’s definitely more noticeable and I really don’t want to lose my hair.

So, Finasteride? It’s apparently great for stopping/slowing hair loss, I have read that it’s unlikely to combat anything caused by OT, that being said, do you think it could be wise to use this anyway? If I am prone to MPB (not sure if I am), it could still have some positive effects on my hair right?

Additionally, I have some Var on hand which I’m planning to end my cycle with for say the last 25 days of it. If I am indeed experiencing a little hair loss from OT, would it be a really bad idea to chuck Var in the mix? I know the androgenic rating is still VERY low, however it’s higher that Tbol. Any idea if Finasteride would tackle anything from the Var?

Thanks in advance guys!

Var can cause hairloss at higher doses. I recently went up to 80mg a day and my hair was shedding extremely quickly.

I didnt experience any hairloss on OT but the gains were nothing like Var. High dose Var is similar to Tren, amazing.

SB

https://www.pfsfoundation.org

Do not take finasteride.

4 Likes

Chill bro your beautiful locks will be just fine on a tbol cycle.